Average version of Artin's conjective in an algebraic number field

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

LanguageEnglish
Pages203-212
JournalTokyo J. Math
Volume4
StatePublished - 1800

Cite this

Average version of Artin's conjective in an algebraic number field. / Shigeki, Egami; Egami, Shigeki.

In: Tokyo J. Math, Vol. 4, 1800, p. 203-212.

Research output: Contribution to journalArticle

@article{57015813bf064cc48c281dd397f31b56,
title = "Average version of Artin's conjective in an algebraic number field",
author = "Egami Shigeki and Shigeki Egami",
year = "1800",
language = "English",
volume = "4",
pages = "203--212",
journal = "Tokyo J. Math",

}

TY - JOUR

T1 - Average version of Artin's conjective in an algebraic number field

AU - Shigeki,Egami

AU - Egami,Shigeki

PY - 1800

Y1 - 1800

M3 - Article

VL - 4

SP - 203

EP - 212

JO - Tokyo J. Math

T2 - Tokyo J. Math

JF - Tokyo J. Math

ER -